Alert archive / Wisconsin / River Flood Warnings in 2017
River Flood Warning 18, NWS Milwaukee, WI
NWS Milwaukee, WI issued this river flood warning at Mar 30, 2017, 9:47 PM CDT for Kenosha County, Wisconsin; Lake County, Illinois. It took effect at Mar 31, 2017, 9:24 AM CDT. It was in force for 4 days.
The area
The outline as issued.
The facts
- Issued
- Mar 30, 2017, 9:47 PM CDT (02:47 UTC)
- In effect from
- Mar 31, 2017, 9:24 AM CDT
- Expired
- Apr 4, 2017, 1:00 AM CDT
- In force
- 4 days
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Lake County, IL, Kenosha County, WI
The radar
The Milwaukee radar (KMKX), 54 km from the middle of the area, began a volume at 02:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Fox River near New Munster (NMSW3).
- Action stage
- 10 ft
- Minor stage
- 11 ft
- Moderate stage
- 13 ft
- Major stage
- 14 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05545750, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
608
WGUS43 KMKX 310247
FLWMKX
FLOOD WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
947 PM CDT THU MAR 30 2017
...The National Weather Service in Milwaukee/Sullivan has issued a
flood warning for the following rivers in Wisconsin...Illinois...
Fox River Near New Munster affecting Kenosha and Lake Counties
&&
WIC059-ILC097-311447-
/O.NEW.KMKX.FL.W.0018.170331T1424Z-170404T0600Z/
/NMSW3.1.ER.170331T1424Z.170401T1200Z.170404T0000Z.UU/
947 PM CDT THU MAR 30 2017
The National Weather Service in Milwaukee/sullivan has issued a
* Flood Warning for
The Fox River Near New Munster.
* At 9:00 PM Thursday the stage was 9.6 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow late morning and
continue to rise to near 11.9 feet by Saturday morning.the river
will fall below flood stage by Monday evening.
* Impact...At 11.8 feet...This level is the 50 percent chance flood
meaning there is a 50 percent chance in any given year of the river
reaching this level. Floodwaters surround a home at the
intersection of Highway 50 and Highway W in the Wheatland area.
&&
LAT...LON 4262 8832 4262 8814 4252 8813 4245 8811
4245 8827 4255 8825
&&
River forecasts are available for some but not all river gaging
locations. The 7 day river forecast takes into account past
precipitation...soil moisture conditions etc..and predicted
future 24 hour basin-average precipitation.
(stages in ft.) Bank- Latest Forecast stages
- Flood full observed ...for 6 pm...
Location stage stage stage/time Fri Sat Sun Mon
New Munster 11.0 10.0 9.63 09 PM 03/30 11.6 11.9 11.5 11.0
- Highest 24 hour change
- observed in river stage
- stage in (ft.) up to Highest stage
- the last latest observed forecast in
- 7 days stage next 7 days
New Munster 9.51 08 PM 03/30 1.06 11.90 07 AM 04/01
Below is predicted precipitation information in 6 hour increments
for the listed sites. This information is updated twice daily-morning
and evening. Precipitation prediction is for 48 hours into the future
from October through March and for 24 hours into the future from
April through August.
New Munster: 7 pm-1 am Thu Mar 30 0.11
New Munster: midn-6 am Fri Mar 31 0.02
New Munster: 7 am-1 pm Fri Mar 31 0.00
New Munster: 1 pm-7 pm Fri Mar 31 0.00
New Munster: 7 pm-1 am Fri Mar 31 0.00
New Munster: 1 am-7 am Sat Apr 01 0.00
New Munster: 7 am-1 pm Sat Apr 01 0.00
New Munster: 1 pm-7 pm Sat Apr 01 0.00
$$6 follow-up statements
310
WGUS83 KMKX 310912
FLSMKX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
412 AM CDT FRI MAR 31 2017
...The Flood Warning continues for the following rivers in
Wisconsin...Illinois...
Fox River Near New Munster affecting Kenosha and Lake Counties
Root River Canal At Raymond affecting Racine County
&&
WIC059-ILC097-312112-
/O.CON.KMKX.FL.W.0018.170331T1424Z-170404T0600Z/
/NMSW3.1.ER.170331T1424Z.170401T1200Z.170404T0000Z.UU/
412 AM CDT FRI MAR 31 2017
The Flood Warning continues for
The Fox River Near New Munster.
* At 3:00 AM Friday the stage was 10.1 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this morning and continue
to rise to near 11.9 feet by tomorrow morning.the river will fall
below flood stage by Monday evening.
* Impact...At 11.8 feet...This level is the 50 percent chance flood
meaning there is a 50 percent chance in any given year of the river
reaching this level. Floodwaters surround a home at the
intersection of Highway 50 and Highway W in the Wheatland area.
&&
LAT...LON 4262 8832 4262 8814 4252 8813 4245 8811
4245 8827 4255 8825
$$
WIC101-312112-
/O.CON.KMKX.FL.W.0019.000000T0000Z-170401T1116Z/
/RAYW3.1.ER.170331T0430Z.170331T1200Z.170331T2316Z.NO/
412 AM CDT FRI MAR 31 2017
The Flood Warning continues for
The Root River Canal At Raymond.
* At 2:00 AM Friday the stage was 9.1 feet.
* Flood stage is 9.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Impact...At 9.1 feet...This is the 50 percent chance flood meaning
there is a 50 percent chance in any given year of the river
reaching this level. Floodwaters are over a baseball diamond near 6
Mile Road. There is flooding to lowland and agricultural land.
&&
LAT...LON 4286 8803 4286 8798 4282 8796 4280 8796
4279 8803 4282 8803
$$
&&
River forecasts are available for some but not all river gaging
locations. The 7 day river forecast takes into account past
precipitation...soil moisture conditions etc..and predicted
future 48 hour basin-average precipitation.
(stages in ft.) Bank- Latest Forecast stages
- Flood full observed ...for 7 pm...
Location stage stage stage/time Fri Sat Sun Mon
New Munster 11.0 10.0 10.11 03 AM 03/31 11.6 11.9 11.5 11.0
Raymond 9.0 7.0 9.07 02 AM 03/31 9.0 7.2 6.3 5.7
- Highest 24 hour change
- observed in river stage
- stage in (ft.) up to Highest stage
- the last latest observed forecast in
- 7 days stage next 7 days
Raymond 9.07 02 AM 03/31 4.67 9.27 07 AM 03/31
New Munster 10.04 02 AM 03/31 1.60 11.90 07 AM 04/01
Below is the latest predicted precipitation information in 6 hour
increments for the listed sites. This information is updated twice
daily - in the morning and evening. Precipitation prediction is for
48 hours into the future from September through March and for 24
hours into the future from April through August.
New Munster: 7 am-1 pm Fri Mar 31 0.00
New Munster: 1 pm-7 pm Fri Mar 31 0.00
New Munster: 7 pm-1 am Fri Mar 31 0.00
New Munster: 1 am-7 am Sat Apr 01 0.00
New Munster: 7 am-1 pm Sat Apr 01 0.00
New Munster: 1 pm-7 pm Sat Apr 01 0.00
New Munster: 7 pm-1 am Sat Apr 01 0.00
New Munster: 1 am-7 am Sun Apr 02 0.00
Raymond: 7 am-1 pm Fri Mar 31 0.00
Raymond: 1 pm-7 pm Fri Mar 31 0.00
Raymond: 7 pm-1 am Fri Mar 31 0.00
Raymond: 1 am-7 am Sat Apr 01 0.00
Raymond: 7 am-1 pm Sat Apr 01 0.00
Raymond: 1 pm-7 pm Sat Apr 01 0.00
Raymond: 7 pm-1 am Sat Apr 01 0.00
Raymond: 1 am-7 am Sun Apr 02 0.00654
WGUS83 KMKX 311541
FLSMKX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1041 AM CDT FRI MAR 31 2017
...The Flood Warning continues for the following rivers in
Wisconsin...Illinois...
Fox River Near New Munster affecting Kenosha and Lake Counties
Root River Canal At Raymond affecting Racine County
&&
WIC059-ILC097-010341-
/O.EXT.KMKX.FL.W.0018.000000T0000Z-170403T1800Z/
/NMSW3.1.ER.170331T2200Z.170401T1200Z.170403T1200Z.UU/
1041 AM CDT FRI MAR 31 2017
The Flood Warning continues for
The Fox River Near New Munster.
* At 10:00 AM Friday the stage was 10.5 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this afternoon and
continue to rise to near 11.5 feet by tomorrow morning.the river
will fall below flood stage by Monday morning.
* Impact...At 11.5 feet...Water is in the yards of some homes in the
Town of Salem, Village of Silver Lake, and Wheatland areas.
&&
LAT...LON 4262 8832 4262 8814 4252 8813 4245 8811
4245 8827 4255 8825
$$
WIC101-010341-
/O.EXT.KMKX.FL.W.0019.000000T0000Z-170401T0405Z/
/RAYW3.1.ER.170331T0430Z.170331T0900Z.170331T1605Z.NO/
1041 AM CDT FRI MAR 31 2017
The Flood Warning continues for
The Root River Canal At Raymond.
* At 9:00 AM Friday the stage was 9.1 feet.
* Flood stage is 9.0 feet.
* Minor flooding is occurring.
* Forecast...The river will continue to fall to below flood stage by
late this morning.
* Impact...At 9.1 feet...This is the 50 percent chance flood meaning
there is a 50 percent chance in any given year of the river
reaching this level. Floodwaters are over a baseball diamond near 6
Mile Road. There is flooding to lowland and agricultural land.
&&
LAT...LON 4286 8803 4286 8798 4282 8796 4280 8796
4279 8803 4282 8803
$$
&&
River forecasts are available for some but not all river gaging
locations. The 7 day river forecast takes into account past
precipitation...soil moisture conditions etc..and predicted
future 48 hour basin-average precipitation.
(stages in ft.) Bank- Latest Forecast stages
- Flood full observed ...for 7 pm...
Location stage stage stage/time Fri Sat Sun Mon
New Munster 11.0 10.0 10.53 10 AM 03/31 11.1 11.5 11.2 10.7
Raymond 9.0 7.0 9.11 09 AM 03/31 8.6 7.3 6.4 5.7
- Highest 24 hour change
- observed in river stage
- stage in (ft.) up to Highest stage
- the last latest observed forecast in
- 7 days stage next 7 days
Raymond 9.14 04 AM 03/31 3.52 8.90 01 PM 03/31
New Munster 10.53 10 AM 03/31 1.90 11.50 07 AM 04/01
Below is the latest predicted precipitation information in 6 hour
increments for the listed sites. This information is updated twice
daily - in the morning and evening. Precipitation prediction is for
48 hours into the future from September through March and for 24
hours into the future from April through August.
New Munster: 7 am-1 pm Fri Mar 31 0.00
New Munster: 1 pm-7 pm Fri Mar 31 0.00
New Munster: 7 pm-1 am Fri Mar 31 0.00
New Munster: 1 am-7 am Sat Apr 01 0.00
New Munster: 7 am-1 pm Sat Apr 01 0.00
New Munster: 1 pm-7 pm Sat Apr 01 0.00
New Munster: 7 pm-1 am Sat Apr 01 0.00
New Munster: 1 am-7 am Sun Apr 02 0.00
Raymond: 7 am-1 pm Fri Mar 31 0.00
Raymond: 1 pm-7 pm Fri Mar 31 0.00
Raymond: 7 pm-1 am Fri Mar 31 0.00
Raymond: 1 am-7 am Sat Apr 01 0.00
Raymond: 7 am-1 pm Sat Apr 01 0.00
Raymond: 1 pm-7 pm Sat Apr 01 0.00
Raymond: 7 pm-1 am Sat Apr 01 0.00
Raymond: 1 am-7 am Sun Apr 02 0.00608
WGUS83 KMKX 312134
FLSMKX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
434 PM CDT FRI MAR 31 2017
...The Flood Warning continues for the following rivers in
Wisconsin...
Root River Canal At Raymond affecting Racine County
...The Flood Warning continues for the following rivers in
Wisconsin...Illinois...
Fox River Near New Munster affecting Kenosha and Lake Counties
&&
WIC059-ILC097-010934-
/O.CON.KMKX.FL.W.0018.000000T0000Z-170403T1800Z/
/NMSW3.1.ER.170331T2303Z.170401T1200Z.170403T1200Z.UU/
434 PM CDT FRI MAR 31 2017
The Flood Warning continues for
The Fox River Near New Munster.
* At 4:00 PM Friday the stage was 10.8 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this evening and continue to
rise to near 11.5 feet by tomorrow morning.the river will fall
below flood stage by Monday morning.
* Impact...At 11.5 feet...Water is in the yards of some homes in the
Town of Salem, Village of Silver Lake, and Wheatland areas.
&&
LAT...LON 4262 8832 4262 8814 4252 8813 4245 8811
4245 8827 4255 8825
$$
WIC101-010831-
/O.EXT.KMKX.FL.W.0019.000000T0000Z-170401T0831Z/
/RAYW3.1.ER.170331T0430Z.170331T0900Z.170331T2031Z.NO/
434 PM CDT FRI MAR 31 2017
The Flood Warning continues for
The Root River Canal At Raymond.
* At 3:00 PM Friday the stage was 9.1 feet.
* Flood stage is 9.0 feet.
* Minor flooding is occurring.
* Forecast...The river will continue to fall to below flood stage by
late this afternoon.
* Impact...At 9.1 feet...This is the 50 percent chance flood meaning
there is a 50 percent chance in any given year of the river
reaching this level. Floodwaters are over a baseball diamond near 6
Mile Road. There is flooding to lowland and agricultural land.
&&
LAT...LON 4286 8803 4286 8798 4282 8796 4280 8796
4279 8803 4282 8803
$$
&&
River forecasts are available for some but not all river gaging
locations. The 7 day river forecast takes into account past
precipitation...soil moisture conditions etc..and predicted
future 24 hour basin-average precipitation.
(stages in ft.) Bank- Latest Forecast stages
- Flood full observed ...for 6 pm...
Location stage stage stage/time Sat Sun Mon Tue
New Munster 11.0 10.0 10.78 04 PM 03/31 11.1 11.5 11.2 10.7
Raymond 9.0 7.0 9.06 03 PM 03/31 8.6 7.3 6.4 5.7
- Highest 24 hour change
- observed in river stage
- stage in (ft.) up to Highest stage
- the last latest observed forecast in
- 7 days stage next 7 days
Raymond 9.14 04 AM 03/31 1.42 8.60 07 PM 03/31
New Munster 10.78 04 PM 03/31 1.71 11.50 07 AM 04/01
Below is predicted precipitation information in 6 hour increments
for the listed sites. This information is updated twice daily-morning
and evening. Precipitation prediction is for 48 hours into the future
from October through March and for 24 hours into the future from
April through August.
New Munster: 7 pm-1 am Fri Mar 31 0.11
New Munster: midn-6 am Sat Apr 01 0.02
New Munster: 7 am-1 pm Sat Apr 01 0.00
New Munster: 1 pm-7 pm Sat Apr 01 0.00
New Munster: 7 pm-1 am Sat Apr 01 0.00
New Munster: 1 am-7 am Sun Apr 02 0.00
New Munster: 7 am-1 pm Sun Apr 02 0.00
New Munster: 1 pm-7 pm Sun Apr 02 0.00
Raymond: 7 pm-1 am Fri Mar 31 0.11
Raymond: 1 am-7 am Sat Apr 01 0.02
Raymond: 7 am-1 pm Sat Apr 01 0.00
Raymond: 1 pm-7 pm Sat Apr 01 0.00
Raymond: 7 pm-1 am Sat Apr 01 0.00
Raymond: 1 am-7 am Sun Apr 02 0.00
Raymond: 7 am-1 pm Sun Apr 02 0.00
Raymond: 1 pm-7 pm Sun Apr 02 0.00591
WGUS83 KMKX 010123
FLSMKX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
823 PM CDT FRI MAR 31 2017
...The Food Warning is cancelled for the following rivers in
Wisconsin...
Root River Canal At Raymond affecting Racine County
...The Flood Warning continues for the following rivers in
Wisconsin...Illinois...
Fox River Near New Munster affecting Kenosha and Lake Counties
&&
WIC059-ILC097-011323-
/O.EXT.KMKX.FL.W.0018.000000T0000Z-170403T0000Z/
/NMSW3.1.ER.170401T0600Z.170401T1200Z.170402T1800Z.UU/
823 PM CDT FRI MAR 31 2017
The Flood Warning continues for
The Fox River Near New Munster.
* At 8:00 PM Friday the stage was 10.9 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by after midnight tomorrow and
continue to rise to near 11.1 feet by tomorrow morning.the river
will fall below flood stage by Sunday early afternoon.
* Impact...At 11.4 feet...There are 2 inches of water over 77th
Street in the Wheatland area.
&&
LAT...LON 4262 8832 4262 8814 4252 8813 4245 8811
4245 8827 4255 8825
$$
WIC101-010153-
/O.CAN.KMKX.FL.W.0019.000000T0000Z-170401T0831Z/
/RAYW3.1.ER.170331T0430Z.170331T0900Z.170331T2210Z.NO/
823 PM CDT FRI MAR 31 2017
The Flood Warning is cancelled for
The Root River Canal At Raymond.
* At 7:00 PM Friday the stage was 8.9 feet.
* Flood stage is 9.0 feet.
* Fell below flood stage at 5:10 PM Friday.
* Forecast...The river will continue to fall to 6.8 feet by Sunday
morning.
* Impact...At 9.0 feet...Water is over a baseball field near 6 Mile
Road. In general, the effects of flooding at stages above 9 feet
are to rural land and agricultural land.
&&
LAT...LON 4286 8803 4286 8798 4282 8796 4280 8796
4279 8803 4282 8803
$$
&&
River forecasts are available for some but not all river gaging
locations. The 7 day river forecast takes into account past
precipitation...soil moisture conditions etc..and predicted
future 48 hour basin-average precipitation.
(stages in ft.) Bank- Latest Forecast stages
- Flood full observed ...for 7 pm...
Location stage stage stage/time Fri Sat Sun Mon
New Munster 11.0 10.0 10.87 08 PM 03/31 11.1 10.9 10.3 9.8
Raymond 9.0 7.0 8.95 07 PM 03/31 7.3 6.4 5.7 5.1
- Highest 24 hour change
- observed in river stage
- stage in (ft.) up to Highest stage
- the last latest observed forecast in
- 7 days stage next 7 days
Raymond 9.14 04 AM 03/31 0.32 8.20 01 AM 04/01
New Munster 10.87 08 PM 03/31 1.36 11.10 07 AM 04/01
Below is the latest predicted precipitation information in 6 hour
increments for the listed sites. This information is updated twice
daily - in the morning and evening. Precipitation prediction is for
48 hours into the future from September through March and for 24
hours into the future from April through August.
New Munster: 7 am-1 pm Fri Mar 31 0.00
New Munster: 1 pm-7 pm Fri Mar 31 0.00
New Munster: 7 pm-1 am Fri Mar 31 0.00
New Munster: 1 am-7 am Sat Apr 01 0.00
New Munster: 7 am-1 pm Sat Apr 01 0.00
New Munster: 1 pm-7 pm Sat Apr 01 0.06
New Munster: 7 pm-1 am Sat Apr 01 0.12
New Munster: 1 am-7 am Sun Apr 02 0.04
Raymond: 7 am-1 pm Fri Mar 31 0.00
Raymond: 1 pm-7 pm Fri Mar 31 0.00
Raymond: 7 pm-1 am Fri Mar 31 0.00
Raymond: 1 am-7 am Sat Apr 01 0.00
Raymond: 7 am-1 pm Sat Apr 01 0.00
Raymond: 1 pm-7 pm Sat Apr 01 0.05
Raymond: 7 pm-1 am Sat Apr 01 0.12
Raymond: 1 am-7 am Sun Apr 02 0.04630
WGUS83 KMKX 010939
FLSMKX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
439 AM CDT SAT APR 1 2017
...The Flood Warning continues for the following rivers in
Wisconsin...Illinois...
Fox River Near New Munster affecting Kenosha and Lake Counties
&&
WIC059-ILC097-012139-
/O.CON.KMKX.FL.W.0018.000000T0000Z-170403T0000Z/
/NMSW3.1.ER.170401T1007Z.170401T1200Z.170402T1800Z.UU/
439 AM CDT SAT APR 1 2017
The Flood Warning continues for
The Fox River Near New Munster.
* At 4:00 AM Saturday the stage was 10.9 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early this morning and
continue to rise to near 11.1 feet by this morning.the river will
fall below flood stage by tomorrow early afternoon.
* Impact...At 11.4 feet...There are 2 inches of water over 77th
Street in the Wheatland area.
&&
LAT...LON 4262 8832 4262 8814 4252 8813 4245 8811
4245 8827 4255 8825
$$
&&
River forecasts are available for some but not all river gaging
locations. The 7 day river forecast takes into account past
precipitation...soil moisture conditions etc..and predicted
future 48 hour basin-average precipitation.
(stages in ft.) Bank- Latest Forecast stages
- Flood full observed ...for 7 pm...
Location stage stage stage/time Sat Sun Mon Tue
New Munster 11.0 10.0 10.94 04 AM 04/01 11.1 10.9 10.3 9.8
- Highest 24 hour change
- observed in river stage
- stage in (ft.) up to Highest stage
- the last latest observed forecast in
- 7 days stage next 7 days
New Munster 10.94 03 AM 04/01 0.83 11.10 07 AM 04/01
Below is the latest predicted precipitation information in 6 hour
increments for the listed sites. This information is updated twice
daily - in the morning and evening. Precipitation prediction is for
48 hours into the future from September through March and for 24
hours into the future from April through August.
New Munster: 7 am-1 pm Sat Apr 01 0.00
New Munster: 1 pm-7 pm Sat Apr 01 0.00
New Munster: 7 pm-1 am Sat Apr 01 0.00
New Munster: 1 am-7 am Sun Apr 02 0.00
New Munster: 7 am-1 pm Sun Apr 02 0.00
New Munster: 1 pm-7 pm Sun Apr 02 0.06
New Munster: 7 pm-1 am Sun Apr 02 0.12
New Munster: 1 am-7 am Mon Apr 03 0.04609
WGUS83 KMKX 011510
FLSMKX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1010 AM CDT SAT APR 1 2017
...The Food Warning is cancelled for the following rivers in
Wisconsin...Illinois...
Fox River Near New Munster affecting Kenosha and Lake Counties
&&
WIC059-ILC097-011540-
/O.CAN.KMKX.FL.W.0018.000000T0000Z-170403T0000Z/
/NMSW3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
1010 AM CDT SAT APR 1 2017
The Flood Warning is cancelled for
The Fox River Near New Munster.
* At 9:00 AM Saturday the stage was 10.9 feet.
* Flood stage is 11.0 feet.
* Forecast...The river crested below flood stage at 11.0 feet. The
river will fall to 10.8 feet by .
* Impact...At 10.8 feet...Floodwaters are near some homes along
Highway W in the Silver Lake area.
&&
LAT...LON 4262 8832 4262 8814 4252 8813 4245 8811
4245 8827 4255 8825
$$
&&
River forecasts are available for some but not all river gaging
locations. The 7 day river forecast takes into account past
precipitation...soil moisture conditions etc..and predicted
future 48 hour basin-average precipitation.
(stages in ft.) Bank- Latest Forecast stages
- Flood full observed ...for 7 pm...
Location stage stage stage/time Sat Sun Mon Tue
New Munster 11.0 10.0 10.94 09 AM 04/01 10.9 10.5 9.9 9.5
- Highest 24 hour change
- observed in river stage
- stage in (ft.) up to Highest stage
- the last latest observed forecast in
- 7 days stage next 7 days
New Munster 10.96 07 AM 04/01 0.46 10.94 01 PM 04/01
Below is the latest predicted precipitation information in 6 hour
increments for the listed sites. This information is updated twice
daily - in the morning and evening. Precipitation prediction is for
48 hours into the future from September through March and for 24
hours into the future from April through August.
New Munster: 7 am-1 pm Sat Apr 01 0.00
New Munster: 1 pm-7 pm Sat Apr 01 0.00
New Munster: 7 pm-1 am Sat Apr 01 0.00
New Munster: 1 am-7 am Sun Apr 02 0.00
New Munster: 7 am-1 pm Sun Apr 02 0.00
New Munster: 1 pm-7 pm Sun Apr 02 0.03
New Munster: 7 pm-1 am Sun Apr 02 0.06
New Munster: 1 am-7 am Mon Apr 03 0.04What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this river flood warning went out at Mar 30, 8:45 PM CDT, 1 hour 2 minutes earlier.
Area forecast discussion, Mar 30, 8:45 PM CDT, 1 hour 2 minutes before
Area Forecast Discussion National Weather Service Milwaukee/Sullivan WI 845 PM CDT Thu Mar 30 2017 .UPDATE... Light showers and drizzle continue to percolate around southern Wisconsin as the deep trough moves through the area. Any additional rainfall will be rather light. The temp forecast remains on track. && .MARINE... Strong northeast winds to continue with large waves persistent through Friday night. This is due to low pressure passing by slowly to the south of Wisconsin. && .PREV DISCUSSION... (Issued 651 PM CDT Thu Mar 30 2017) UPDATE... The deep low pressure circulation is passing just south of Wisconsin tonight with the axis moving overhead. This will result in widespread drizzle and scattered showers at least through the evening, diminishing overnight. We had a subtle wake low/trough develop over southeast Wisconsin late this afternoon and early this evening. It caused a brief spike in winds to 45 to 50 mph. The wake low presence was sharpened by enhanced ridging down the spine of Lake Michigan due to the cold waters. This tightened up the pressure gradient enough to generate those winds. Very interesting and very subtle development. We had some tree damage around the area and lots of garbage cans knocked over. AVIATION(00Z TAFS)... Look for widespread IFR CIGS across the area through early afternoon on Friday, with improving CIGS by mid to late afternoon from north to south. VSBYS should be mostly in the MVFR range through the TAF period, however, they may drop to IFR levels in some heavier drizzle that's out there tonight. Look for the persistent northeast winds to continue around 15 to 25 knots through the TAF period, diminishing by Friday evening. Rainfall will be more scattered tonight, and ending Friday morning. PREV DISCUSSION... (Issued 240 PM CDT Thu Mar 30 2017) SHORT TERM... TONIGHT - Confidence...Medium Large storm system continues to churn eastward through the middle of the country. Meso models show a diminishing trend in precip coverage as the night wears on. In fact already seeing a dropoff in precip coverage from sw WI into ern IA. Renewed surge across wc IL expected to remain largely south of WI and trend east but will keep some pops going for a time this evening to account for any additional rain that may form ahead of the mid level trough axis. Very little in the way of diurnal dropoff expected with the cloud cover and winds. FRIDAY - Confidence...Medium 500 millibar low will trend into the Ohio Valley with more of an anticyclonic mid level flow taking hold. Models still hold onto some light QPF in the morning so will have some POPS in place to account for this. LLVL RH progs from the NAM and GFS keep things cloudy while the ECMWF hints sunshine evolving later in the northern CWA. So best shot at any clearing would appear to be in the north late. FRIDAY NIGHT and SATURDAY... Forecast confidence is high. An mid/upper ridge builds into southern Wisconsin. Upper level divergence begins to increase. 700 mb RH is low. Drier air with surface high pressure builds into the region on Saturday and will help to scour out the clouds for a short period of time. Light winds and some sunshine will allow highs to return to the 50s inland from the lake. Saturday night through Monday... Forecast confidence is medium. Another upper low will track from the southern Plains through the mid to lower Mississippi River Valley over the weekend, with a northern stream shortwave pushing across southern Wisconsin. Southern WI has a decent chance for light rain Sunday afternoon into Sunday night, and perhaps Monday morning, before the surface trough exits. LONG TERM... TUESDAY THROUGH THURSDAY... Forecast confidence is medium. A ridge of high pressure will move across southern Wisconsin Monday night and over the Great Lakes Tuesday. A strong trough will move across the Mid Mississippi Valley Wednesday. Precipitation could spread into southern Wisconsin as early as Tue night with the faster GFS. Thickness cools and the GFS is trending colder, with precipitation possibly changing to snow north and west areas Wednesday. The 12Z ECMWF is trending more toward the faster GFS, but is a little farther north with the surface track, resulting in mainly rain over much of the forecast area. AVIATION(18Z TAFS)... With low pressure south of WI we continue on the rainy, cloudy and cool north side of this system. Already starting to see some decrease in rain coverage across sw WI into ern IL. Plenty of IFR and some LIFR ceilings with some IFR vsbys closer to Lake Michigan. Progs take the low to the east and keep us reinforced in this regime this period. So expect cigs/vsbys to be fairly consistent. As low tracks more to the east winds starting to turn more to the northeast and eventually north for Friday. Rain coverage decreases tonight into Friday morning with some improvement in ceilings as well though enough LLVL RH lingers to keep the cloud cover locked in place with a chilly NNE wind. MARINE... No Change to the Small Craft Advisory. A tight pressure gradient persists around low pressure centered in Missouri. The NE wind regime generating gusts to 20 knots plus and expect some gusts to possibly reach the 25 to 30 knot range at times. Winds will start turning more to N tonight into Friday and remain gusty with high waves being generated. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...None. LM...Small Craft Advisory until 4 AM CDT Saturday for LMZ643>646. && Update...Davis Tonight/Friday and Aviation/Marine...Collar Friday Night through Thursday...Hentz
Hazardous weather outlook, Mar 30, 3:47 PM CDT, 6 hours before
Hazardous Weather Outlook National Weather Service Milwaukee/Sullivan WI 347 PM CDT Thu Mar 30 2017 WIZ046-047-051-052-056>060-062>072-312100- Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 347 PM CDT Thu Mar 30 2017 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin, and southeast Wisconsin. .DAY ONE...Tonight The moderate rainfall will cause some area rivers to rise to near flood stage. .DAYS TWO THROUGH SEVEN...Friday through Thursday There is a chance for snow mixed in with rain in areas toward central Wisconsin on Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. LMZ643>646-312100- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 347 PM CDT Thu Mar 30 2017 This Hazardous Weather Outlook is for portions of Lake Michigan. .DAY ONE...Tonight A small craft advisory is in effect for brisk northeast winds and high waves. There is a slight chance of thunderstorms south of North Point Lighthouse through mid morning. .DAYS TWO THROUGH SEVEN...Friday through Thursday Brisk east to northeast winds will cause high waves through Friday night. A Small Craft Advisory is in effect. Hentz www.weather.gov/mkx
In the hours before
Local storm report, Mar 30, 5:46 PM CDT, 4 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
546 PM CDT THU MAR 30 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0526 PM NON-TSTM WND GST HARTFORD 43.32N 88.39W
03/30/2017 E50 MPH WASHINGTON WI TRAINED SPOTTER
LARGE PINE TREE TOPPLED. SATURATED GROUND CONTRIBUTING
FACTOR. ESTIMATE DERIVED OFF RADAR AND OBSERVATIONS
EITHER SIDE OF DAMAGE SITE.
&&
SDAVISThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 11:51 PM CDT | River Flood Warning | MKX | Racine | 30 hr |
Nearby
River Flood Warnings in Wisconsin, 2017River Flood Warnings in Illinois, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.